A 54-year-old male asked:
Disclaimer

getting nausea with sulfasalizine drug for left-sided colitis. any advice?

1 doctor answer
Dr. Bac Nguyen
22 years experience Family Medicine
Take after meal: This med should be taken after your meal..Don't take it before as it can cause nausea and stomach upset etc...Also, you may need to take a smaller dose for a few days until your body gets adjusted to it. You may also ask your doc for an extended-release formulation which may reduce the incidence and severity of side effects. If these fail, you may need other meds/options. Good luck.
Answered on Dec 20, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
SFZ vs Asacol (mesalamine): Sfz is the best drug for intestinal disease, certainly "1" for regional enteritis and crohn's in the si. However, colonic bacteria breaks down sfz, a ... Read More
1
1 comment
2
2 thanks
A 34-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: You question makes no sense. Try resubmitting it.
A 40-year-old member asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Yes: Sulfasalizine is one of the mainstays of drug therapy for various forms of colitis. Your doctor should be able to tell you which drug or combination i ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month